# SDR CA990318072

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206031004111
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300-HOUR INSPECTION, CRACK WAS FOUND ON TAILBOOM SKIN UNDER THE T/R COVER MOUNTING BRACKET (AFT LT SIDE).  CRACK WAS APPROX .1875 INCH LONG.
